# SDR USAA070015

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Severed
- Location: Bs 277 S3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 277 INBOARD OF S3R ABOVE COCKPIT BULKHEAD SEVERED FRAME.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-10-08, DEFECT SIZE:  4 INCHES.
